Hi The vet in my place gave my dog the below medication along with tablets (acceptor, nerveon, gloweye) He is 8.3KGs (Lhasa apso) and is 9yrs and 10 months old. We went to see the doctor because he had a problem with vision and movement. After an hour or two of medication, he started shivering and his fever shot up. Always keeping his eyes shut, not eating and breathing fast. It's been 8hours since the medication (at the time of writing the post) His shivers have come down, and fever also come down (but still there). However he is still drowsy and his breathing/heartbeat is fast. I think it's an overdose of the medicine Will it wear off in a few hours or is there a threat of permanent damage?? Should I take him to a nearby vet quickly? Since the doctor and hospitals are different I'm afraid if the treatment given at the new place will cause further complications) I have an appointment at the hospital where he got the injection tomorrow where I'll be explaining the situation. But what to do now?